# SDR IPXA10M58247

- Difficulty date: January 6, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft time: 60,229 hours, 11,052 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT WING, INBD FLAP VANE, INBD END, TOP SIDE T/E 12" FROM END HAS BEEN CHAFED.  REMOVED OLD DAMAGE, FABRICATED AND INSTALLED REPAIR PLIES IAW SRM 57-50-08 REPAIR
